# SDR SWAA2015120846859

- Difficulty date: November 12, 2015
- Submitted: December 8, 2015
- Operation: Air carrier
- Aircraft: N635SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27708
- Aircraft time: 61,842 hours, 48,706 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 6546592
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT SUPPORT ZEE, CRACKED AT BS 747, BETWEEN STRINGER 25R - 26R.  R & R SUPPORT ZEE IAW SRM & DWG.
